# SDR UALA2010072602677

- Difficulty date: July 25, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 82,460 hours, 13,276 cycles
- Engine: Pwa PW4060
- Engine time: 53,675 hours, 8,434 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Vane
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE, REPLACE REV CASCADE VANE SEGMENTS 8 AND 9 ON THE LT REV HALF REFERENCE MM.  NO DAMAGE ALLOWED.  REPLACED CASCADE SEGMENT.
